Hello doc, I want to ask doc, then I took extra panadol which contains paracetamol for 3 days, then on the fourth day I only took paracetamol, but after I stopped taking the medicine 1 day after, I felt my body was not feeling well, starting from my back back pain, urinating too often and tight (must be pressed just out), shortness of breath, difficulty focusing, confused, I want to ask if the symptoms are overdose doc? And these symptoms refer to the damage to my kidneys dock? I am worried that I have had an acute / chronic kidney stone or kidney due to a paracetamol overdose, please help me with an explanation about the treatment method that I can do at home, on the other hand I cannot get sick because my tuition fees have not been paid due to payment system disorders, thank you doc, please his help doc 🙏
Thank you for the question.
Paracetamol is actually a drug that is quite rare to cause dangerous side effects. It's just that, if consumed in excess, of course it is not impossible these side effects arise. So far, paracetamol is not recommended to be consumed more than 650 mg every 4-6 hours or more than 1000 mg every 6-8 hours. As for some of the side effects that can arise due to excessive consumption of paracetamol are as you experience, namely aches and discomfort, urination disorders, shortness of breath, difficulty concentrating, mental confusion, bleeding disorders, skin and yellowish eyes, mouth sores, loss of appetite, cold sweat, increased stomach acid, and so on.
In addition to the side effects of the medication you are taking, there may also be a variety of complaints that you experience arising from other factors, such as viral or bacterial infections, stones or urinary tract infections, gastritis, bronchitis, asthma, heart problems, anemia, psychological disorders, liver disorders , etc.
To be given the right treatment, you need to see yourself directly to a doctor or internist. It's just that, considering that currently outbreaks of COVID-19, non-emergency checks, as in your case, should be postponed until a safer time. Therefore, in the initial stages, you can first do the following tips:
Take the medication according to the recommended dosage, don't overdo it
Warm compresses on the back and body that are uncomfortable
Rest more while regulating your breath properly
Eat regularly, small portions but often
Don't consume excessive amounts of food and beverages that contain gas
Vary the nutritional value in your food
The rest, if you appear heavy shortness of breath, trembling, cold sweat, severe weakness, or other complaints that are more severe, you should immediately consult your doctor to be given the right management, yes. If you are constrained by health insurance, you can consult directly with the administration of health facilities where you check yourself in order to be given the best solution.
Hope this helps ...